# SDR C2XA00BT013

- Difficulty date: April 3, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EWR - FLT 4025 - CREW REPORTED INTERMITTENT BAGGAGE SMOKE LIGHT ON GROUND.  MAINTENANCE REMOVED AND REPLACED AFT BAGGAGE SMOKE DETECTOR.  OPS CHECKED SATISFACTORY.  (M)
